but today my son phoned and had to take him to see mental health team , and today had been awfull, hopin soon to be able to cope but at mo it feels awful
Hi, Ladybird Lyn, it sounds like you just had a difficult, bad day. You'll have these whether you are on Prozac or not.
Prozac typically takes 4-6 weeks for you to notice that it is working.
It will just level you out emotionally - you won't have high highs or low lows. I'm not a doctor but have taken Prozac.
Why don't you look up the side effects of Prozac on here under "Drugs A-Z"? The information here is great for understanding the pills you are taking. All the best ~Tony
Ladybird..I am 8 days on prozac it has really been a roller coaster. One day u feel good the next its awful. But I am not going to give up. I have awful panic attacks and so far I have only had one since taking it. The side effects are harder to deal with than the panic attacks. Good luck and hang in there.
Hi Ladybird Lyn & Cancerarm, i'm sorry to hear that you are suffering. Unfortunately it will take up to/around 28 days for the medication to settle and for your side effect symptoms to fade. I'm sure you will be glad that you have stuck with it. I took Prozac in my teens & it helped me so much. I am still taking antidepressants now (but another brand). You will find that Prozac helps you to deal with daily life and ups & downs better/easier. Your emotions will be more manageable and life should be that bit easier. Stick with it ladies, you are on your way... please write if you are in need of support, that's what we are here for : )
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Dec 2013 • 3 answers
Posted 4 Oct 2015 • 3 answers
I've had mental health for many years but feel I'm been treated for depression I hear voices in hea?
Posted 21 Feb 2016 • 1 answer
Posted 11 Mar 2016 • 1 answer
Rivastigmine - My sister who has severe dementia and has a 9.5 patch on every day the mental health?
Posted 9 Aug 2016 • 0 answers